# SDR UIEA2025072401020

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,448 hours, 15,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR L1854 EMERGENCY LIGHT FOUND INOPERATIVE.  L1 DOOR L1854 EMERGENCY LIGHTT LAMP REPLACED AND TESTED NORMAL IAW AMM 33-51-05.
